[A case of miliary tuberculosis with interstitial nephritis due to re-administration of rifampicin treated successfully with steroid].
Аннотация
A 26-year-old man was admitted to a hospital complaing of continuous high fever and abdominal swelling. As his sputum and ascites culture was positive for acid-fast bacilli and PCR-TB, he was diagnosed as miliary tuberculosis, tuberculous with pleuritis and peritonitis, and transferrd to our hospital. After initiation of treatment with isoniazid, rifampicin (RFP), ethambutol, and pyrazinamide, RFP was suspended because of direct-reacting hyperbilirubinemia. As the liver function recovered after discontinuation of RFP, low dose of RFP was re-administrated and renal dysfunction was observed. The renal dysfunction continued after discontinuation of suspicious drugs including RFP. As renal biopsy revealed interstitial nephritis, prednisolon 20 mg/day was started and renal function recovered quickly. From the clinical course and examination, we considered interstitial nephritis was due to re-administration of RFP and steroid therapy was effective.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.